# SDR ASAA2018011723212

- Difficulty date: January 17, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,345 hours, 23,210 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A100137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW FWD BULKHEAD PRESSURE DECK STA 663 LBL 45 HAS A CRACK IN ALUMINUM WEB. GROUNDED - YES. REPAIRED LT WW FWD BULKHEAD PRESSURE DECK WEB IAW SRM 57-10-10-2R-3 ALTERNATIVE 2. THIS IS A CATEGORY B REPAIR.
